Discussions that mention cozaar

Digestive Disorders board


So my dad went back to the dr who did the endoscopy today and the dark stools went back to a normal color about 2 days after the endoscopy. The Dr was happy to hear that, however, now my dad's blood pressure has dropped, he's usually 130/80 and now he is 105/80, 108/80. they took it twice today. he has been on blood pressure medication for a long time. he takes cozaar, monopril and dylakor. The Dr has taken him off cozaar in the hopes that this will address the low blood pressure issue. His INR is at 1, but the Dr said he still has to stay off the coumadin for awhile longer. Next week, he is going to see his regular internist, who is going to give him a full physical. He isn't experiencing any symptoms of anything, including low blood pressure other than fatigue. He says he had one light headedness episode a few days ago but it hasn't happened again since. On friday, he is going to see the kidney doctor who put him on the high blood pressure medications in the first place. This is all so disheartening, it just seems to be one thing after another, one doctor after another. They all seem to be conferring with each other, but I'm so worried. I'm not even sure where to post this, here, or on another board. There are so many things involved here. :(